# SDR UPS02839134

- Difficulty date: August 13, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 77,364 hours, 50,326 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 NR 1 PYLON O/B SIDE AT PNL 199A UPPER SKIN IS CRACKED.  FABBED DOUBLER IAW DC8 SRM 54-2-0, INSTALLED DOUBLER IAW DC8 SRM 51-1-20D.
